# SDR A6WA20084018A

- Difficulty date: January 17, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Unknown
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER CORE COWL STA ROD PIN AND BRACKET (SPRING CLIP) FOUND.  RT ENGINE UPPER CORE COWL STAY ROD PIN REPLACED AND BRACKET (SPRING CLIP) REPLACED IAW SRM 51-42-06.  (K)
